Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Frequent leg and back pain in different parts of body with swelling. What can I be suggested?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I get pain frequently in legs and back and every day it's different in different parts of the body. Also i get swelling in hands and legs frequently
Posted Sun, 15 Jul 2012 in General Health
Answered by Dr. Ram Choudhary 2 hours later

Pain in legs and back along with pain in hands with swelling, which is persistent is a hallmark of Arthritis.
Arthritis can be of autoimmune origin-Rhematoid Arthritis, degenerative-Osteoarthritis, Infective- Septic arthritis, As a result of Rhematic Fever- characteristic fleeting arthritis, or myalgia rheumatica.
A good step would be to get a good work-up investigations. Xrays of affected joints esp. most painful ones, CBC,RFT,RA Factor XXXXXXX and CRP would be helpful in the diagnosis and management.

Meanwhile safe drugs like Paracetmol or NSAIDS pain killers would be advisable through your Physician.

I hope that answered your query. Let me know if you have further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor